Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Have taken a dose of flucloxacillin, had unprotected sex, blood in underwear. Medication?

Hi I have taken a five day dose of flucloxacillin and my partner and I had unprotected sex than 3 days later I woke up with blood on my underwear it was not like my usual period a lot lighter and my period is not due until the 10/1/13 and my cycles are spot on I ve been late by a couple of days before but never early is that due to the medication please help I m confused
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Yes, it may be delayed because of medication also so you don't worry.
If your period not come regularly than go and consult with a doctor.
Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor